Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 75, NWS Lincoln, IL

May 19, 2005Clay County, Lawrence County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 19, 2005, 10:39 PM CDT for Clay County, Lawrence County, Richland County, Illinois. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2005, 10:39 PM CDT (03:39 UTC)
Expired
May 19, 2005, 11:46 PM CDT
In force
67 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Clay County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 69 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 6:20 PM CDTSevere Thunderstorm WatchSPC6 hr
May 19, 8:50 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2826 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 200339
SVRILX
ILC025-101-159-200445-
/O.NEW.KILX.SV.W.0075.050520T0339Z-050520T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1039 PM CDT THU MAY 19 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN SOUTH CENTRAL ILLINOIS
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS
  RICHLAND COUNTY IN SOUTHEAST ILLINOIS

* UNTIL 1145 PM CDT

* AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES NORTH OF BIRDS TO 6 MILES NORTH OF DUNDAS
  TO HORD...OR ALONG A LINE EXTENDING FROM ROBINSON TO NEWTON TO 14
  MILES NORTH OF FLORA...AND WAS MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOUISVILLE
  DUNDAS
  INGAHAM
  CHAUNCEY
  XENIA
  FLORA
  SAILOR SPRINGS
  BIRDS

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3884 8756 3885 8838 3891 8839 3890 8868
      3863 8868 3859 8767

$$

GOETSCH
3 follow-up statements
000 
WWUS53 KILX 200405
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CDT THU MAY 19 2005

ILC025-101-159-200445-
/O.CON.KILX.SV.W.0075.000000T0000Z-050520T0445Z/
RICHLAND-LAWRENCE-CLAY-
1105 PM CDT THU MAY 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
RICHLAND...LAWRENCE AND CENTRAL CLAY COUNTIES...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES EAST OF BIRDS TO 6 MILES SOUTH OF
OSKALOOSA...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF
LAWRENCEVILLE TO 8 MILES WEST OF FLORA...MOVING SOUTHEAST AT 35 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  LOUISVILLE.
  DUNDAS.
  CHAUNCEY.
  SAILOR SPRINGS.
  BIRDS.
  OLNEY.
  FLORA.
  CLAY CITY.

OTHER LOCATIONS AFFECTED INCLUDE...INGAHAM...WENDELIN...WAKEFIELD...
PINKSTAFF...NOBLE...PETROLIA...CLAREMONT...SUMNER...LAWRENCEVILLE...
SCHNELL...BRIDGEPORT...CALHOUN...BILLETT AND HELENA.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3885 8757 3883 8838 3879 8869 3864 8868
      3860 8767

$$

GOETSCH
000 
WWUS53 KILX 200429
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1126 PM CDT THU MAY 19 2005

ILC025-200436-
/O.CAN.KILX.SV.W.0075.000000T0000Z-050520T0445Z/
CLAY-
1126 PM CDT THU MAY 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY HAS BEEN
CANCELLED...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3881 8755 3875 8804 3863 8823 3861 8766

$$

ILC101-159-200445-
/O.CON.KILX.SV.W.0075.000000T0000Z-050520T0445Z/
RICHLAND-LAWRENCE-
1126 PM CDT THU MAY 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
SOUTHERN RICHLAND AND CENTRAL LAWRENCE COUNTIES...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF BILLETT TO 7 MILES
SOUTHWEST OF CALHOUN...OR ALONG A LINE EXTENDING FROM VINCENNES TO 10
MILES SOUTH OF OLNEY...MOVING SOUTHEAST AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  CLAREMONT.
  SUMNER.
  CALHOUN.
  BRIDGEPORT.
  LAWRENCEVILLE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

THE COUNTY SHERIFF REPORTED TREES AND POWER LINES BLOWN DOWN 
ACROSS ALL OF LAWRENCE COUNTY AT 1115 PM. THIS IS A DANGEROUS 
STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3881 8755 3875 8804 3863 8823 3861 8766

$$

GOETSCH
000 
WWUS53 KILX 200446
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1146 PM CDT THU MAY 19 2005

ILC101-159-200456-
/O.EXP.KILX.SV.W.0075.000000T0000Z-050520T0445Z/
RICHLAND-LAWRENCE-
1146 PM CDT THU MAY 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICHLAND AND CENTRAL
LAWRENCE COUNTIES EXPIRES AT 1145 PM CDT...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3881 8755 3875 8804 3863 8823 3861 8766

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 9:05 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 19, 9:05 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
905 PM CDT THU MAY 19 2005

.DISCUSSION...
WILL BE UPDATING TO REMOVE WATCH 290 THAT EXPIRED AT 9PM.
OTHERWISE...LINE OF STRONG TO SEVERE STORMS CONTINUES TO MOVE SOUTH
THROUGH THE REMAINDER OF THE CWA...WHERE WATCH BOX 294 CONTINUES TIL
MIDNIGHT.

REMAINDER OF FCST LOOKS FINE...SO WILL BE UPDATING SHORTLY.

&&

.PREV DISCUSSION...
MAIN CONCERNS ARE SEVERE THREAT INTO THIS EVENING, THEN COLD FRONTS
ON SUNDAY/SUN NIGHT AND THURS NIGHT. MODEL DIFFS ARE EVIDENT EVEN IN
THE SHORT TERM, WITH TIMING AND PLACEMENT OF THE SURFACE PRES FIELDS
AND RESULTANT FORCING FOR PRECIP. THE NAM/CANADIAN GLOBAL HAVE PULLED
AHEAD IN TERMS OF HANDLING THE CURRENT SITUATION AND THE FLOW OF
FEATURES THROUGH 48-72 HRS. I USED THE NAM FOR THE DETAILS.

SHORT TERM...TONIGHT THROUGH SATURDAY...
AN H5 SHORTWAVE, AND THE LEFT EXIT OF AN H3 JET ARE COMING TOGETHER
TO PRODUCE A PERIOD OF ACTIVE WEATHER ACROSS N AND SE IL THIS
AFTERNOON. THE 18Z SOUNDING FROM ILX INDICATED CAPE LEVELS OF 2600
J/KG, BUT ALSO SOME LOW LEVEL CIN TO OVERCOME IN OUR CENTRAL CWA. THE
BEST SHEAR ZONE WAS NORTH, AND THE BEST SFC BASED INSTABILITY WAS TO
THE SE. BOTH AREAS HAVE BEEN PLACED IN SVR T-STORM WATCHES THROUGH
EARLY EVENING. RUC PLOTS INDICATE LIS OF -4 TO -6 THROUGH 06Z, WITH
THE ILX SOUNDING CONFIRMING THAT AT -6. PLENTY OF MOISTURE
AVAILABLE, AS DEWPOINTS HAVE CLIMBED INTO THE UPPER 60S AHEAD OF THE
COLD FRONT. IN NW IL, BEHIND THE FRONT, DEWPTS HAVE DROPPED INTO THE
MID 50S. STORMS HAVE BEEN QUIET SO FAR FOR OUR AREA, BUT THE BEST
UPPER LEVEL FORCING HAS YET TO ENTER OUR CWA. WILL HIT TSTORMS
HARDER THIS EVENING, WITH MAINLY SHOWER ACTIVITY AFTER THE H5 TROF
AXIS PASSES SOUTH OF OUR CWA BY 12Z. A LINGERING CHANCE OF SHOWERS IS
EXPECTED UNTIL FRIDAY MORNING UNDER THE OCCLUDED TROF, DESPITE THE
PERSISTENT ISENTROPIC DOWNGLIDE AND MID/UPPER LEVEL DRYING. DRY
CONDITIONS EXPECTED FRIDAY AND SATURDAY AS HIGH PRESSURE TAKES
CONTROL. NOT AN OVERLY COLD AIRMASS BEHIND THIS SYSTEM, SO NOT MUCH
IN THE WAY OF INSTABILITY SHOWERS DUE TO INSOLATION EXPECTED EITHER
DAY.

LONG TERM...SUNDAY THROUGH THURSDAY...
THE FIRST OF TWO SHORTWAVES/COLD FRONTS REACHES OUR CWA ON SUNDAY.
THE MAIN H5 SHORTWAVE WILL AFFECT AREAS NORTH OF OUR CWA. SOME
MOISTURE CONVERGENCE AND LOW CONDENSATION PRESSURE DEFICITS WILL
TRAVERSE OUR CWA JUST AHEAD OF THE COLD FRONT, AND WE CURRENTLY
HAVE 30 POPS TO COVER THE POSSIBILITY OF SHOWERS. SOME
DISCONTINUITIES WITH THE SYSTEM CREATE SOME UNCERTAINTY ON THE
CHANCES FOR PRECIP ON SUNDAY. THE COLD FRONT HAS A STRONG
BAROCLINIC ZONE AND MODERATE FGEN OVER OUR AREA. BUT...OUR AREA
WILL BE ON THE ANTICYCLONIC SHEAR SIDE OF THE H3 JET AS WELL AS
HAVING A LIMITED MOISTURE SUPPLY. SO I WILL NOT MAKE A MOVE EITHER
WAY WITH SUNDAY. THE NEXT SYSTEM IS ON TAP FOR NEXT THURSDAY NIGHT,
AS A STRONG WAVE FINALLY BREAKS DOWN THE BLOCKING PATTERN AND MOVES
ACROSS THE CENTRAL PLAINS INTO CENTRAL ILL. GFS HAS SOME CONVECTIVE
FEEDBACK APPARENT IN THE OUTPUT, BUT ECMWF HAS INDICATIONS OF THE
WAVE PRODUCING SOME STORMS THAT DAY. PLENTY OF TIME TO FINE TUNE
THAT WAVE AT THIS POINT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...SVR TSTM WATCH #294 UNTIL 05Z (MIDNIGHT)
SCHUYLER...MASON...LOGAN...DEWITT...PIATT...CHAMPAIGN...VERMILION
COUNTIES AND ALL COUNTIES TO THE SOUTH.

AUTEN/SHIMON
Hazardous weather outlook, May 19, 11:33 AM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1133 AM CDT THU MAY 19 2005

ILZ045-046-054>057-061>063-066>068-071>073-201100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION-
INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE...MATTOON AND SHELBYVILLE
1133 AM CDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM CDT.  THERE IS A
CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER
CENTRAL ILLINOIS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS FROM AROUND NOON TIME THROUGH 8 PM... WITH THE
GREATEST RISK OF SEVERE WEATHER IN EAST CENTRAL AND SOUTHEAST
ILLINOIS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ADDITIONAL DISTURBANCES MAY BRING A CHANCE FOR THUNDERSTORMS
SUNDAY...AND AGAIN AROUND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH THIS EVENING.

ILZ027>031-036>038-040>044-047>053-201100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-
MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-
WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON...DECATUR...GALESBURG...
HAVANA...JACKSONVILLE...LINCOLN...PEORIA...
SPRINGFIELD AND TAYLORVILLE
1133 AM CDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING
OVER CENTRAL ILLINOIS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS FROM AROUND NOON TIME THROUGH 8 PM... WITH
THE GREATEST RISK OF SEVERE WEATHER IN EAST CENTRAL AND SOUTHEAST
ILLINOIS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ADDITIONAL DISTURBANCES MAY BRING A CHANCE FOR THUNDERSTORMS
SUNDAY...AND AGAIN AROUND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR EARLY THIS AFTERNOON THROUGH THIS
EVENING.

HARDIMAN

In the hours before

Local storm report, May 19, 8:03 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
803 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     OLNEY                   38.73N 88.09W
05/19/2005                   RICHLAND           IL   EMERGENCY MNGR

            FEW TREES DOWNED IN OLNEY REPORTED BY RICHLAND COUNTY
            ESDA. ALSO PEA SIZED HAIL IN OLNEY... STORM PASSED
            THROUGH AT 1755 CST ... TIME OF DAMAGE IS ESTIMATED.

&&

GEELHART
Local storm report, May 19, 8:32 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             CLAY CITY               38.69N 88.35W
05/19/2005  1.00 INCH        CLAY               IL   FIRE DEPT/RESCUE

            1.00 INCH HAIL IN CLAY CITY AT BIG FOUR ROAD. REPORTED BY
            CLAY CITY FIRE DEPT... RELAYED BY CLAY COUNTY ESDA.

0343 PM     HAIL             NOBLE                   38.70N 88.22W
05/19/2005  1.00 INCH        RICHLAND           IL   LAW ENFORCEMENT

            REPORTED BY SHERIFFS DEPT.

0358 PM     HAIL             1 N BRIDGEPORT          38.72N 87.76W
05/19/2005  0.75 INCH        LAWRENCE           IL   LAW ENFORCEMENT

            REPORTED BY SHERIFFS DEPT.

0410 PM     HAIL             CALHOUN                 38.65N 88.04W
05/19/2005  0.75 INCH        RICHLAND           IL   PUBLIC

0542 PM     TSTM WND GST     8 W PRINCEVILLE         40.93N 89.91W
05/19/2005  60 MPH           PEORIA             IL   EMERGENCY MNGR

            REPORTED BY ESDA.

0555 PM     TSTM WND DMG     OLNEY                   38.73N 88.09W
05/19/2005                   RICHLAND           IL   EMERGENCY MNGR

            FEW TREES DOWNED IN OLNEY REPORTED BY RICHLAND COUNTY
            ESDA. ALSO PEA SIZED HAIL IN OLNEY... STORM PASSED
            THROUGH AT 1755 CST ... TIME OF DAMAGE IS ESTIMATED.

0600 PM     HAIL             PEORIA                  40.74N 89.61W
05/19/2005  0.75 INCH        PEORIA             IL   TRAINED SPOTTER

            INTERSECTION OF IL 91 AND US 150

0601 PM     HAIL             OLNEY                   38.73N 88.09W
05/19/2005  0.75 INCH        RICHLAND           IL   BROADCAST MEDIA

            3/4 INCH HAIL ... REPORT RELAYED BY NWS PADUCAH

0601 PM     HAIL             OLNEY                   38.73N 88.09W
05/19/2005  0.75 INCH        RICHLAND           IL   BROADCAST MEDIA

            RELAYED BY THE NWS OFFICE IN PADUCAH

0605 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
05/19/2005                   PEORIA             IL   BROADCAST MEDIA

            POWERLINES DOWN - SCATTERED THROUGH CENTER OF PEORIA
            REPORTED BY WMBD-TV PEORIA.

0605 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
05/19/2005                   PEORIA             IL   EMERGENCY MNGR

            NUMEROUS LARGE TREE LIMBS AND TREES DOWN IN THE CITY.
            ALSO REPORTS OF STREET SIGNS DOWN AND SCATTERED POWER
            OUTAGES

0605 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
05/19/2005                   PEORIA             IL   BROADCAST MEDIA

            DOWNED TREE LANDED ON PORCH - REPORTED BY WMBD-TV PEORIA

0632 PM     TSTM WND GST     1 N MACKINAW            40.55N 89.36W
05/19/2005  60 MPH           TAZEWELL           IL   CO-OP OBSERVER

            60 MPH STRAIGHT LINE WIND GUST AHEAD OF STORM.

0645 PM     TSTM WND DMG     4 SW WASHINGTON         40.66N 89.49W
05/19/2005                   TAZEWELL           IL   EMERGENCY MNGR

            12 INCH DIAMETER TREE BROKEN OFF THREE FEET ABOVE BASE

&&

GEELHART
Local storm report, May 19, 9:20 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
920 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     WOODSON                 39.63N 90.22W
05/19/2005                   MORGAN             IL   LAW ENFORCEMENT

            TREE LIMBS BLOWN DOWN

&&

GEELHART
Local storm report, May 19, 9:39 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
939 PM CDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     SULLIVAN                39.60N 88.61W
05/19/2005                   MOULTRIE           IL   LAW ENFORCEMENT

            TREE LIMBS AND POWER LINES DOWN IN SULLIVAN.

0910 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
05/19/2005                   COLES              IL   TRAINED SPOTTER

            TWO FOOT DIAMETER TREE DOWN, TREES DOWN ALL OVER TOWN,
            TREES BLOCKING ROADS.

&&

GEELHART
Special weather statement, May 19, 10:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT THU MAY 19 2005

ILZ040>043-047-048-200400-
CASS-DE WITT-LOGAN-MASON-MENARD-SCHUYLER-
INCLUDING THE CITIES OF...HAVANA AND LINCOLN
1001 PM CDT THU MAY 19 2005

SEVERE THUNDERSTORM WATCH NUMBER 294 THAT WAS IN EFFECT UNTIL
MIDNIGHT HAS BEEN CANCELED. THE COUNTIES NO LONGER IN THE WATCH
INCLUDE SCHUYLER...MASON...CASS...MENARD...LOGAN AND DE WITT.

ILZ044>046-049>057-061>063-066>068-071>073-200400-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT-RICHLAND-
SANGAMON-SCOTT-SHELBY-VERMILION-
INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...DECATUR...
EFFINGHAM...FLORA...JACKSONVILLE...LAWRENCEVILLE...MATTOON...
SHELBYVILLE...SPRINGFIELD AND TAYLORVILLE
1001 PM CDT THU MAY 19 2005

SEVERE THUNDERSTORM WATCH 294 IN EFFECT FOR PORTIONS OF CENTRAL ANN
SOUTHEAST ILLINOIS CONTINUES UNTIL MIDNIGHT.

AUTEN
Special weather statement, May 19, 10:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION TO TYPO IN SECOND GROUP
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT THU MAY 19 2005

ILZ040>043-047-048-200400-
CASS-DE WITT-LOGAN-MASON-MENARD-SCHUYLER-
INCLUDING THE CITIES OF...HAVANA AND LINCOLN
1001 PM CDT THU MAY 19 2005

SEVERE THUNDERSTORM WATCH NUMBER 294 THAT WAS IN EFFECT UNTIL
MIDNIGHT HAS BEEN CANCELED. THE COUNTIES NO LONGER IN THE WATCH
INCLUDE SCHUYLER...MASON...CASS...MENARD...LOGAN AND DE WITT.

ILZ044>046-049>057-061>063-066>068-071>073-200400-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT-RICHLAND-
SANGAMON-SCOTT-SHELBY-VERMILION-
INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...DECATUR...
EFFINGHAM...FLORA...JACKSONVILLE...LAWRENCEVILLE...MATTOON...
SHELBYVILLE...SPRINGFIELD AND TAYLORVILLE
1001 PM CDT THU MAY 19 2005

SEVERE THUNDERSTORM WATCH 294 IN EFFECT FOR PORTIONS OF CENTRAL AND
SOUTHEAST ILLINOIS CONTINUES UNTIL MIDNIGHT.

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:33 PM CDTSevere Thunderstorm WarningILXLogan48 min
May 19, 8:53 PM CDTSevere Thunderstorm WarningILXMorgan, Scott45 min
May 19, 9:08 PM CDTSevere Thunderstorm WarningILXColes, Douglas68 min
May 19, 9:30 PM CDTSevere Thunderstorm WarningILXCumberland50 min
May 19, 9:43 PM CDTSevere Thunderstorm WarningILXClark62 min
May 19, 9:53 PM CDTSevere Thunderstorm WarningILXCrawford, Effingham, Jasper69 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.